By Topic

Platform type fuzzy number and separability of fuzzy number space. Part II

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Lian-Qing Su ; Coll. of Sci., Hebei Univ. of Sci. & Technol., Shijiazhuang, China ; Fa-Chao Li ; Shu-Xin Luo

For pt.1 see ibid., vol.117, p.347-353 (2001). We show that the family of all platform type fuzzy numbers is separable with respect to the uniform Hausdorff metric, thus deducing that this family is also separable with respect to the uniform symmetric difference metric. Subsequently, the family of all rational step type fuzzy numbers, which is a countable set, is claimed to be dense in the previous two spaces with rational platform heights, and the family of all step type fuzzy numbers be dense in fuzzy number space with respect to the previous two metrics. Finally, we investigate the separability of weak fuzzy number space with respect to the two metrics. All these results offer a good path to process general fuzzy numbers by using simple fuzzy numbers sequence.

Published in:

Machine Learning and Cybernetics, 2005. Proceedings of 2005 International Conference on  (Volume:4 )

Date of Conference:

18-21 Aug. 2005